MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Dyspnea (1816); Pleural Effusion (2010); Pneumonia (2011); Heart Failure (2206); Complaint, Ill-Defined (2331)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
(b)(6) clinical study.It was reported that the patient experienced pneumonia, "cardial decomposition," pain in the lower stomach, ascites and pleural effusion following an ablation procedure with an intellanav mifi open-irrigated ablation catheter, an intellamap orion high resolution mapping catheter, a tsx fixed curve sheath, an ep-xt diagnostic catheter and a non-boston scientific steerable introducer.The patient was given intravenous or intramuscular antibiotics and the event resolved.The suspected cause was exertional dyspnea after ablation.
 
Event or Problem Description
Localize pm007 clinical study.It was reported that the patient experienced pneumonia, "cardial decomposition," pain in the lower stomach, ascites and pleural effusion following an ablation procedure with an intellanav mifi open-irrigated ablation catheter, an intellamap orion high resolution mapping catheter, a tsx fixed curve sheath, an ep-xt diagnostic catheter and a non-boston scientific steerable introducer.The patient was given intravenous or intramuscular antibiotics and the event resolved.The suspected cause was exertional dyspnea after ablation.It was further reported that the device would not be returned because there was no technical failure observed during the procedure.At the time the event started, the patient was already released from the hospital.
 
Additional Manufacturer Narrative

Brand Name
EP XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9878896
Report Number2134265-2020-03868
Device Sequence Number3183379
Product Code DRF
UDI-Device Identifier08714729877578
UDI-Public08714729877578
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Model Number86716
Device Catalogue Number86716
Device Lot Number0024030903
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/21/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER.; INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER.; INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER.; INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER.; ST JUDE MEDICAL AGILIS NXT.; ST JUDE MEDICAL AGILIS NXT.; TSX FIXED CURVE SHEATH.; TSX FIXED CURVE SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70